default search action
"A Markov-type inequality for seminormed fuzzy integrals."
Josefa Caballero, Kishin B. Sadarangani (2013)
- Josefa Caballero, Kishin B. Sadarangani:
A Markov-type inequality for seminormed fuzzy integrals. Appl. Math. Comput. 219(22): 10746-10752 (2013)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.